# SDR REXA2018031100188

- Difficulty date: March 11, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 24,186 hours, 16,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CEILING EMERGENCY LIGHT INOPERATIVE IN THE FIRST CLASS CABIN.  FOUND A CONNECTOR PLUG LOOSE AT P5437.   OPS TESTED GOOD.
